# SDR N6WA2013022801

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 19,638 hours, 13,374 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AT 9000 FT, CLIMBING AUTO PILOT OFF AND ACFT IN NORMAL FLIGHT, PDF 1 & MFD 1 WENT TO SYMBOLOGY ONLY.  YD 1 DISENGAGED, NUMEROUS STATUS MESSAGES DISPLAYED, MOMENTARY ELECTRONICS ODOR ON FLIGHT DECK.  ALL SYS RETURNED TO NORMAL IN APPROX 20 SECOND. NORMAL LANDING.  SWAPPED CAPT PFD TO EICAS 1 AND CAPT MFD TO EICASE 2 IAW AMM 31-61-01, ALL SCREEN OP'S CHECKED GOOD.
